A member asked:

I have adrenal fatigue from overdosing on adderall (dextroamphetamine and racemic amphetamine) for years. everytime i take it now, i get really bad symptoms, extremely dark brown?

A doctor has provided 1 answer
Dr. David Sneid answered

Specializes in Endocrinology

No adrenal fatigue: There is no such disorder as adrenal fatigue. Why were you taking the adderall (dextroamphetamine and racemic amphetamine)? Adhd or recreationally? You really need to see your doctor.

Answered 3/13/2013

5.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...